MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA25-90/I16-30
Medical Device Problem Codes Leak/Splash (1354); Material Integrity Problem (2978)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient was initially implanted with an afx bifurcated, one vela suprarenal, and one ovation limb.Recently, it was noted that the patient has a possible endoleak type iiib with fabric billowing/tear.Patient is currently being monitored, there has not been any plans for intervention.As of this report, there has not been any additional patient sequelae reported.
 
Additional Manufacturer Narrative
At the completion of the clinical assessment, clinical was able to refute the reported event of a type 3b endoleak, rather there is the fabric billowing in the acceptable range.No device malfunction noted therefore this is no longer a reportable event.
 
Event or Problem Description

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7887201
Report Number2031527-2018-00724
Device Sequence Number228708
Product Code MIH
UDI-Device Identifier00818009010230
UDI-Public(01)00818009010230(17)180212
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2018
Device Model NumberBA25-90/I16-30
Device Lot Number1252264018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL-LOT: 1472813003; AFX2-BIFURCATED-LOT: 1625372002; OVATION-LIMB-LOT: FS042016-20
Outcome Attributed to Adverse Event Other;